# SDR DALA2016110808641

- Difficulty date: April 8, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 69,714 hours, 51,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, BS 1322 X -42 . REPAIR FABRICATED AND INSTALLED.
